# SDR DALA13017903135

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 30,613 hours, 16,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT AFT SUPPORT WEB BET FR 68 & FR 69 BEHIND DOOR SILL HAS CRACKED OF 5" LONG. R & R AFT SUPPORT WEB IAW SRM 51-42-11 AND DWG D534800192175.
